# SDR N6WA2016121801

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 29,577 hours, 20,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL DID NOT RETRACT SO DOOR DROPPED ON THE GROUND. R & R PAX DOOR AFT GAS SPRING IAW AMM 52-11-17,  OPS CHECK GOOD.
